# SDR UIEA2023060800610

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX STA 400 LH NOSE WW AFT CORNER SKIN CRACK( FX STA 400 LH FUS SKIN - NWW AFT CORNER SKIN PANEL MOD ACCOMPLISHED IAW EO 4453A516 PART 3 AND RI-53-18-16306 REV.A. NO FURTHER DEFECTS NOTED )
